# SDR DL76L060223

- Difficulty date: March 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 74,934 hours, 11,498 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Circuit Card
- Part number: 285T025921
- Part serial: D01538
- Condition: Faulty
- Location: Config Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING ON T/O ROLL.  ABORTED TAKEOFF AT 40KTS.  REPLACED M620 TAKEOFF WARNING CONFIG CARD DUE TO SHOP HISTORY PERFORMED TAKEOFF CONFIG TEST, ALL TEST PASSED.
